Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 61, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Nov 7, 2016, 3:53 PM EST. It took effect at Nov 8, 2016, 1:00 PM EST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2016, 3:53 PM EST (20:53 UTC)
- In effect from
- Nov 8, 2016, 1:00 PM EST
- Expired
- Nov 9, 2016, 4:00 PM EST
- In force
- 27 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
672 WHUS73 KIWX 072053 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 353 PM EST MON NOV 7 2016 LMZ043-046-080500- /O.NEW.KIWX.SC.Y.0061.161108T2100Z-161109T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 353 PM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 1 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 1 PM EST WEDNESDAY. * WINDS: WEST WIND 10 TO 20 KNOTS TUESDAY AFTERNOON WITH GUSTS TO 25 KNOTS BECOMING NORTH WITH GUSTS TO 30 KNOTS TUESDAY NIGHT INTO WEDNESDAY MORNING. * WAVES: 2 TO 4 FEET TUESDAY AFTERNOON BUILDING TO 5 TO 8 FEET BY TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
841 WHUS73 KIWX 080408 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1108 PM EST MON NOV 7 2016 LMZ043-046-081215- /O.EXT.KIWX.SC.Y.0061.161108T1800Z-161109T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1108 PM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM TUESDAY TO 1 PM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM TUESDAY TO 1 PM EST WEDNESDAY. * WINDS: NORTHWEST TO 30 KNOTS VEERING NORTH TUESDAY NIGHT THEN DIMINISHING WEDNESDAY. * WAVES: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
215 WHUS73 KIWX 080933 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 433 AM EST TUE NOV 8 2016 LMZ043-046-081745- /O.CON.KIWX.SC.Y.0061.161108T1800Z-161109T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 433 AM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST WEDNESDAY. * WINDS: NORTHWEST TO 30 KNOTS VEERING NORTH TUESDAY NIGHT THEN DIMINISHING WEDNESDAY. * WAVES: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
128 WHUS73 KIWX 081548 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1048 AM EST TUE NOV 8 2016 LMZ043-046-090000- /O.CON.KIWX.SC.Y.0061.161108T1800Z-161109T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1048 AM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS GUSTING TO 30 KNOTS. WINDS WILL VEER NORTH TONIGHT...THEN DIMINISH TO 10 TO 20 KNOTS BY WEDNESDAY AFTERNOON. * WAVES: 2 TO 4 FEET BUILDING TO 4 TO 7 FEET THIS AFTERNOON. WAVES BUILDING TO 5 TO 8 FEET TONIGHT...THEN DIMINISHING TO 2 TO 4 FEET BY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
377 WHUS73 KIWX 082043 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 343 PM EST TUE NOV 8 2016 LMZ043-046-090445- /O.CON.KIWX.SC.Y.0061.000000T0000Z-161109T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 343 PM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS VEERING NORTH TONIGHT...THEN DIMINISHING TO 10 TO 20 KNOTS BY WEDNESDAY AFTERNOON. GUSTS UP TO 30 KNOTS THIS EVENING. * WAVES: WAVES BUILDING TO 5 TO 8 FEET TONIGHT...THEN DIMINISHING TO 2 TO 4 FEET BY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
064 WHUS73 KIWX 090332 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1032 PM EST TUE NOV 8 2016 LMZ043-046-091145- /O.CON.KIWX.SC.Y.0061.000000T0000Z-161109T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1032 PM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY. * WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS...DIMINISHING TO 10 TO 20 KNOTS BY WEDNESDAY AFTERNOON. * WAVES: 5 TO 8 FEET...DIMINISHING TO 2 TO 4 FEET BY LATE WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
890 WHUS73 KIWX 090859 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 359 AM EST WED NOV 9 2016 LMZ043-046-091700- /O.CON.KIWX.SC.Y.0061.000000T0000Z-161109T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 359 AM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS: NORTH TO 20 KNOTS BACKING NORTHWEST AND DIMINISHING TO 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
110 WHUS73 KIWX 091600 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1100 AM EST WED NOV 9 2016 LMZ043-046-092100- /O.EXT.KIWX.SC.Y.0061.000000T0000Z-161109T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1100 AM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS: NORTH TO 20 KNOTS BACKING NORTHWEST AND DIMINISHING TO 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: AROUND 4FT SUBSIDING TO 3FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
337 WHUS73 KIWX 092110 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 410 PM EST WED NOV 9 2016 LMZ043-046-100515- /O.EXP.KIWX.SC.Y.0061.000000T0000Z-161109T2100Z/ /O.NEW.KIWX.SC.Y.0062.161110T0900Z-161112T0100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 410 PM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 8 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 8 PM EST FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: WEST WIND 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS TONIGHT. WINDS BECOMING SOUTHWEST AT 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THURSDAY. * WAVES: 2 TO 4 FEET TONIGHT BUILDING TO 3 TO 5 FEET THURSDAY AND 4 TO 7 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 3:25 PM EST, 28 minutes earlier.
Area forecast discussion, Nov 7, 3:25 PM EST, 28 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
325 PM EST Mon Nov 7 2016
.SYNOPSIS...
Issued at 320 PM EST Mon Nov 7 2016
A cold front will approach the area from then northwest tonight
resulting in increasing cloudiness. As the front moves through the
area on Tuesday, rain showers are likely throughout the day.
Lows tonight in the middle and upper 40s. Highs on Tuesday will be
in the mid to upper 50s. Dry conditions will return to the area
late Tuesday night, with cooler, more seasonable temperatures into
late week.
&&
.SHORT TERM...(This Evening through Tuesday)
Issued at 320 PM EST Mon Nov 7 2016
Short term period highlighted by precip chances Tuesday as cold
front pushes southeast through the region. Potent northern stream
PV anomaly currently over western Ontario will dive southeast
through the Great Lakes overnight through Tuesday evening.
Attendant surface trof/cold front will enter our northwest early
Tuesday morning and exit the area early Tuesday evening. No major
change with pops/QPF during this time frame vs. previous forecast,
however kept POP's capped at 70%, with the highest POP's across
the southeast during the afternoon hours, where forcing is
slightly better. Also adjusted timing of POP's a touch faster,
with slight chance/chance in our NW by 10Z and dry conditions
quickly pushing eastward through the area post frontal from
03-06Z. High pressure quickly builds into the area Tuesday night
through Wednesday, providing dry conditions and more seasonable
temperatures, with near climo highs in the low to mid 50s
Wednesday.
&&
.LONG TERM...(Wednesday Night through Monday)
Issued at 320 PM EST Mon Nov 7 2016
Quiet long term period Wednesday through Monday, with broad
surface ridging and upper level zonal flow pattern for much of the
eastern US during this period. Only deviation from this pattern is
a dry frontal passage with a seasonably cool air mass that briefly
glances the region Friday night into Saturday. 850mb temps will
dip to -4C to -6C Friday night which could result in a small lake
response, however kept forecast dry at this time with only slight
cloud cover increase. Otherwise, dry and mostly clear conditions
expected during the extended period. After above normal temps in
the upper 50s Thursday, highs on Friday will only reach the upper
40s to mid 50s, with lows Friday night near 30 degrees. After
highs only in the mid 40s to low 50s Saturday, ridging will return
with WAA/850mb temps rising to +8C to +10C, resulting in near to
slightly above normal highs in the mid to upper 50s by the
Sunday/Monday timeframe.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1230 PM EST Mon Nov 7 2016
VFR conditions expected for most of the TAF period as surface
ridge slowly departs eastward. Main focus of the forecast is MVFR
cigs/-SHRA threatening KSBN by 12Z and KFWA just beyond this
forecast period as a cold front pushes into the region. Light
southerly winds through the evening hours will pick up and veer
westerly with the approach/passage of the front on Tuesday.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory from 4 PM Tuesday to 1 PM EST Wednesday for
LMZ043-046.
&&
SYNOPSIS...NG
SHORT TERM...NG
LONG TERM...NG
AVIATION...NG
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Nov 7, 6:18 AM EST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 618 AM EST MON NOV 7 2016 INZ003>005-008-012>018-020-022>027-032>034-MIZ077-078-OHZ015-016-024- 025-081130- LA PORTE-ST. JOSEPH IN-ELKHART-NOBLE-STARKE-PULASKI-MARSHALL- FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-CASS MI-PAULDING- PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... KENDALLVILLE...LIGONIER...ALBION...KNOX...NORTH JUDSON...BASS LAKE... WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN... MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY... UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES... BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS... PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE... CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA...SPENCERVILLE 618 AM EST MON NOV 7 2016 /518 AM CST MON NOV 7 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG IS POSSIBLE EARLY THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-081130- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 618 AM EST MON NOV 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING, AND AGAIN THURSDAY AFTERNOON THROUGH FRIDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ006-007-009-MIZ079>081-OHZ001-002-004-005-081130- LAGRANGE-STEUBEN-DE KALB-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA... FREMONT...AUBURN...GARRETT...STURGIS...THREE RIVERS...WHITE PIGEON... MENDON...COLDWATER...BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD... BRYAN...MONTPELIER...EDGERTON...WAUSEON...ARCHBOLD...SWANTON... DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER... LIBERTY CENTER 618 AM EST MON NOV 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST MICHIGAN AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT WIDESPREAD DENSE FOG IS EXPECTED THROUGH MID MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 12:18 AM EST | Dense Fog Advisory | IWX | DeKalb, LaGrange, Steuben | 10 hr |
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.